# SDR COMA9660152

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 857SD10015
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  FLAPS WILL NOT OPERATE.  REPLACED DEFECTIVE FLEX DRIVE CABLE ON LEFT INBOARD FLAP.
